# SDR CALA2020021200392

- Difficulty date: February 8, 2020
- Submitted: February 12, 2020
- Operation: Air carrier
- Aircraft: N33714
- Make and model: Boeing 737724
- Aircraft serial: 28785
- Aircraft time: 69,803 hours, 24,856 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 111A24013
- Condition: Cracked
- Location: 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR FITTING AT STA 540 LBL 6.14 IS CRACKED. REMOVED AND REPLACED SHEAR FITTING AT STA 540 LBL 6.14 IAW B737 700 SRM. 51-40-02 AND ECRA 5714-01061. SSFR REPORT, FORM 46-0024 , ENTERED BY UAL INSPECTION U241010, 2/8/20. INSPECTION ACCEPTED
